# SDR QMLA2012030812053

- Difficulty date: March 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Aircraft time: 4,963 hours, 13,064 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,019 hours, 10,214 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 350A2705530105
- Condition: Loose
- Location: Pilot Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLAY IS FELT IN THE CYCLIC STICK - FORE AND AFT AXIS: DISCOVERED THE CYCLIC PITCH STICK STAND WAS SLIDING BACK AND FORTH ON THE BUSHING THAT WAS SUPPOSE TO BE PRESS FITTED TO THE CYCLIC PITCH STICK STAND.
